The Annals of Mathematical Statistics

On Random Variables with Comparable Peakedness

Z. W. Birnbaum

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 19, Number 1 (1948), 76-81.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177730293

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177730293

Mathematical Reviews number (MathSciNet)
MR24099

Zentralblatt MATH identifier
0031.36801

Citation

Birnbaum, Z. W. On Random Variables with Comparable Peakedness. The Annals of Mathematical Statistics 19 (1948), no. 1, 76--81. doi:10.1214/aoms/1177730293. http://projecteuclid.org/euclid.aoms/1177730293.


Export citation